Alert archive / Arkansas / Special Weather Statements in 2024

Special Weather Statement, NWS Tulsa, OK

November 3, 2024Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this special weather statement at Nov 3, 2024, 7:20 AM CST for Carroll County, Madison County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 3, 2024, 7:20 AM CST (13:20 UTC)
Expired
Nov 3, 2024, 7:45 AM CST
In force
25 min
Issued by
NWS Tulsa, OK
Hail
0.00 in
Wind
55

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

797 
WWUS84 KTSA 031320
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
720 AM CST Sun Nov 3 2024
 
ARZ002-011-020-031345-
Carroll AR-Madison AR-Franklin AR-
720 AM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN MADISON...NORTHEASTERN
FRANKLIN AND CARROLL COUNTIES THROUGH 745 AM CST...

At 720 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Urbanette to 2 miles north
of Osage to 5 miles southeast of Saint Paul. Movement was northeast
at 40 mph.

HAZARD...Wind gusts up to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow 
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Green Forest...
St. Paul...                       Carrollton...
Rudd...                           Saint Paul...
Kingston...                       Aurora...
Boston...                         Pettigrew...
Witter...                         Marble...
Osage...                          Urbanette...
Rule...                           Blue Eye...
Dryfork...                        Red Star...
Metalton...                       Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3572 9370 3568 9394 3618 9362
      3650 9358 3650 9330 3612 9330
TIME...MOT...LOC 1320Z 245DEG 35KT 3648 9348 3622 9340 3575 9373 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 3, 6:08 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 3, 6:08 AM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
608 AM CST Sun Nov 3 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 329 AM CST Sun Nov 3 2024

Heavy rainfall of 1 to 4 inches has fallen thus far across
northeast Oklahoma north of an Okemah to Grove line, with a sharp
cutoff to the south of that line, where very little rain has
fallen thus far. A QLCS producing damaging winds and a few
tornadoes is advancing east into eastern Oklahoma at this time,
and will sweep rapidly east across much of the forecast area
through the early morning hours. Much of the severe weather
threat today will be with this activity.

In the wake of the QLCS, much of the area may see a relative break
in heavier rainfall, but additional development is likely later
this afternoon. The flood watch has been expanded to now include
our entire forecast area. Afternoon high temperatures today will
mostly be in the 70s.

&&

.LONG TERM...
(Tonight through Saturday)
Issued at 329 AM CST Sun Nov 3 2024

Additional rounds of showers and storms will occur tonight into
early Monday and again later Monday afternoon and evening as the
main upper system and a cold front approach. Severe weather will
be possible again tonight with damaging winds and a few tornadoes
again being the biggest threats. A more significant wind and
tornado threat may unfold late Monday afternoon and evening. The
additional rounds of heavy rainfall will also result in the flash
flood increasing with time.

We will dry out somewhat Tuesday and Wednesday, but the next upper
level storm system will already be brewing in the southwest U.S.
Rain chances will return Thursday through Saturday with this
system, with the higher chances in the western part of the area
Thursday and Friday. Overall rain amounts with this system look to
remain much lower than with the current system...generally under
one inch. Temperatures for most of the week will average near or
slightly above the seasonal averages.

&&

.AVIATION...
(12Z TAFS)
Issued at 607 AM CST Sun Nov 3 2024

Conditions vary greatly across eastern Oklahoma and western Arkansas
this morning as a large area of showers and storms moves across the
region. This trend of varying flying conditions will continue through
the period with several rounds of showers/storms anticipated. IFR to
MVFR conditions are expected within thunderstorm areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  66  73  52 / 100  90 100  60
FSM   75  68  76  59 /  90 100 100 100
MLC   75  67  76  52 / 100 100 100  80
BVO   71  63  72  48 / 100  90 100  50
FYV   72  65  73  53 / 100 100 100 100
BYV   74  66  74  56 /  90 100 100 100
MKO   73  65  75  52 / 100  90 100  80
MIO   71  64  72  52 / 100 100 100  90
F10   72  64  75  49 / 100 100 100  60
HHW   77  68  78  55 /  80  90 100  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 9 AM CST this morning through Monday afternoon
     for OKZ069-072-075-076.

     Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
     073-074.

AR...Flood Watch from 9 AM CST this morning through Monday afternoon
     for ARZ001-002-010-011-019-020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...10
Hazardous weather outlook, Nov 3, 5:59 AM CST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
559 AM CST Sun Nov 3 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
559 AM CST Sun Nov 3 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms will move east out of northwest
Arkansas shortly after sunrise this morning. Additional rounds of
showers and thunderstorms are expected later today through
tonight, with the severe weather threat ramping up again late this
afternoon and this evening. Damaging winds will be the main severe
weather threat, but there may also be a few tornadoes, with the
highest tornado threat across southeast Oklahoma.

Additional heavy rainfall is expected in some places through
tonight, and this may result in some flooding issues, especially
if heavy rain falls over the same areas that received 3 to 5
inches of rain Saturday night.

Gusty south winds will continue today, with a few gusts to near 30
miles an hour.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Another round of strong to severe thunderstorms and heavy rainfall
is expected Monday afternoon and evening as a cold front moves
into the area. All severe weather hazards will be possible,
including a few tornadoes. Heavy rainfall will once again occur in
some places, potentially leading to additional flooidng concerns.

Another storm system will affect the area during the latter part
of the week, bringing additional chances for showers and a few
thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 3, 5:18 AM CST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
518 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Tstm Wnd Gst     3 W Tahlequah           35.92N 95.02W
11/03/2024  M70 MPH          Cherokee           OK   Trained Spotter

            Estimated 70 mph winds.

&&
Local storm report, Nov 3, 5:36 AM CST, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
536 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     Tstm Wnd Gst     Tulsa                   36.13N 95.92W
11/03/2024  M63 MPH          Tulsa              OK   Amateur Radio

            At 9th and Detroit.

&&
Special weather statement, Nov 3, 5:54 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
554 AM CST Sun Nov 3 2024

ARZ019-029-OKZ072-076-031230-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
554 AM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES
THROUGH 630 AM CST...

At 553 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Lee Creek to 2 miles northeast
of Roland to 4 miles north of Spiro. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Barling...
Muldrow...                        Roland...
Lavaca...                         Arkoma...
Mulberry...                       Dyer...
Moffett...                        Rudy...
Fort Smith Regional Airport...    Figure Five...
Jenny Lind...                     Kibler...
Central City...                   Concord...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 22.
 Interstate 40 in Oklahoma between mile markers 320 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CST for northwestern
and west central Arkansas...and east central Oklahoma.

&&

LAT...LON 3547 9406 3547 9405 3522 9430 3529 9462
      3544 9457 3564 9440 3567 9409 3560 9407
      3558 9407 3557 9406 3550 9404 3549 9405
      3548 9404
TIME...MOT...LOC 1153Z 264DEG 28KT 3564 9434 3545 9449 3531 9461

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 3, 5:59 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
559 AM CST Sun Nov 3 2024

ARZ010-019-031230-
Washington AR-Crawford AR-
559 AM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CRAWFORD AND SOUTH
CENTRAL WASHINGTON COUNTIES THROUGH 630 AM CST...

At 558 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from Devils Den State Park to 2 miles south of Lee
Creek. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mountainburg...                   Natural Dam...
Chester...                        Lee Creek...
Lake Fort Smith...                Bidville...
Locke...                          Mount Gayler...

This includes Interstate 49 between mile markers 33 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CST for northwestern
and west central Arkansas.

&&

LAT...LON 3579 9396 3567 9399 3564 9440 3576 9431
TIME...MOT...LOC 1158Z 263DEG 28KT 3577 9425 3565 9434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 3, 6:41 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 AM CST Sun Nov 3 2024

ARZ002-011-031330-
Carroll AR-Madison AR-
641 AM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT MADISON AND SOUTHEASTERN CARROLL
COUNTIES THROUGH 730 AM CST...

At 640 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from Clifty to 5 miles southwest of Huntsville to 9
miles northwest of Cass. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Huntsville...                     Green Forest...
St. Paul...                       Rudd...
Saint Paul...                     Kingston...
Forum...                          Aurora...
Clifty...                         Boston...
Withrow Springs State Park...     Pettigrew...
Japton...                         Witter...
Marble...                         Rule...
Dryfork...                        Red Star...
Metalton...                       Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CST for northwestern
Arkansas.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3600 9345
      3595 9347 3595 9349 3593 9349 3592 9351
      3582 9353 3578 9395 3603 9381 3625 9381
      3634 9344 3612 9340
TIME...MOT...LOC 1240Z 260DEG 23KT 3625 9380 3604 9382 3579 9394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 3, 7:20 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
720 AM CST Sun Nov 3 2024

ARZ002-011-020-031345-
Carroll AR-Madison AR-Franklin AR-
720 AM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN MADISON...NORTHEASTERN
FRANKLIN AND CARROLL COUNTIES THROUGH 745 AM CST...

At 720 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Urbanette to 2 miles north
of Osage to 5 miles southeast of Saint Paul. Movement was northeast
at 40 mph.

HAZARD...Wind gusts up to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Green Forest...
St. Paul...                       Carrollton...
Rudd...                           Saint Paul...
Kingston...                       Aurora...
Boston...                         Pettigrew...
Witter...                         Marble...
Osage...                          Urbanette...
Rule...                           Blue Eye...
Dryfork...                        Red Star...
Metalton...                       Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3572 9370 3568 9394 3618 9362
      3650 9358 3650 9330 3612 9330
TIME...MOT...LOC 1320Z 245DEG 35KT 3648 9348 3622 9340 3575 9373

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:14 PM CDTSpecial Weather StatementTSAOkmulgee46 min
Nov 2, 8:28 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa47 min
Nov 2, 9:09 PM CDTSpecial Weather StatementTSAWagoner36 min
Nov 2, 10:49 PM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa4 hr
Nov 2, 10:51 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner114 min
Nov 3, 1:19 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more3 hr
Nov 3, 1:24 AM CDTSpecial Weather StatementTSACreek36 min
Nov 3, 2:45 AM CSTSpecial Weather StatementTSAOsage30 min
Nov 3, 2:52 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee38 min
Nov 3, 3:04 AM CSTTornado WarningTSAOsage14 min
Nov 3, 3:04 AM CSTTornado WarningTSAOsage14 min
Nov 3, 3:09 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee36 min
Nov 3, 3:24 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek21 min
Nov 3, 3:26 AM CSTSevere Thunderstorm WarningTSAOsage19 min
Nov 3, 3:29 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Tulsa46 min
Nov 3, 3:41 AM CSTTornado WarningTSACreek34 min
Nov 3, 3:43 AM CSTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee34 min
Nov 3, 3:51 AM CSTTornado WarningTSATulsa24 min
Nov 3, 3:55 AM CSTTornado WarningTSACreek19 min
Nov 3, 4:03 AM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner42 min
Nov 3, 4:13 AM CSTTornado WarningTSATulsa32 min
Nov 3, 4:16 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Nov 3, 4:22 AM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington23 min
Nov 3, 4:24 AM CSTTornado WarningTSARogers, Tulsa, Wagoner18 min
Nov 3, 4:29 AM CSTTornado WarningTSACherokee, Craig, McIntosh, Mayes, Muskogee, Nowata and 2 more31 min
Nov 3, 4:36 AM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 2 more13 min
Nov 3, 4:46 AM CSTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Nov 3, 4:51 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more39 min
Nov 3, 5:20 AM CSTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware, Ottawa, Sequoyah40 min
Nov 3, 7:51 AM CSTSpecial Weather StatementTSAChoctaw24 min
Nov 3, 7:54 AM CSTSpecial Weather StatementTSALeFlore36 min
Nov 3, 8:09 AM CSTSpecial Weather StatementTSAChoctaw21 min
Nov 3, 8:32 AM CSTSpecial Weather StatementTSALeFlore28 min
Nov 3, 12:02 PM CSTSpecial Weather StatementTSAOsage, Pawnee28 min
Nov 3, 12:14 PM CSTSpecial Weather StatementTSAPittsburg31 min
Nov 3, 2:21 PM CSTSpecial Weather StatementTSAOkmulgee24 min
Nov 3, 2:37 PM CSTSpecial Weather StatementTSACherokee38 min
Nov 3, 2:40 PM CSTSpecial Weather StatementTSATulsa35 min
Nov 3, 2:48 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington16 min
Nov 3, 2:55 PM CSTSpecial Weather StatementTSAPawnee35 min
Nov 3, 3:06 PM CSTSpecial Weather StatementTSAAdair24 min
Nov 3, 3:13 PM CSTSpecial Weather StatementTSANowata, Washington32 min
Nov 3, 3:30 PM CSTSpecial Weather StatementTSAOsage45 min
Nov 3, 3:54 PM CSTSpecial Weather StatementTSACraig36 min
Nov 3, 4:18 PM CSTSpecial Weather StatementTSAOsage42 min
Nov 3, 5:01 PM CSTSpecial Weather StatementTSAOsage29 min
Nov 3, 5:29 PM CSTSpecial Weather StatementTSAPittsburg31 min
Nov 3, 5:39 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Nov 3, 5:51 PM CSTTornado WarningTSAPittsburg24 min
Nov 3, 5:54 AM CSTSpecial Weather StatementTSACrawford36 min
Nov 3, 5:57 AM CSTSevere Thunderstorm WarningTSABenton, Madison, Washington48 min
Nov 3, 5:59 AM CSTSpecial Weather StatementTSACrawford31 min
Nov 3, 6:41 AM CSTSpecial Weather StatementTSAMadison49 min

Nearby

Special Weather Statements in Arkansas, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.